Open Access
Translator Disclaimer
2006 Labeled binary planar trees and quasi-Lie algebras
Jerome Levine
Algebr. Geom. Topol. 6(2): 935-948 (2006). DOI: 10.2140/agt.2006.6.935

Abstract

We study the natural map η between a group of binary planar trees whose leaves are labeled by elements of a free abelian group H and a certain group D(H) derived from the free Lie algebra over H. Both of these groups arise in several different topological contexts. η is known to be an isomorphism over , but not over . We determine its cokernel and attack the conjecture that it is injective.

Citation

Download Citation

Jerome Levine. "Labeled binary planar trees and quasi-Lie algebras." Algebr. Geom. Topol. 6 (2) 935 - 948, 2006. https://doi.org/10.2140/agt.2006.6.935

Information

Received: 23 December 2005; Accepted: 2 May 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1144.57009
MathSciNet: MR2240921
Digital Object Identifier: 10.2140/agt.2006.6.935

Subjects:
Primary: 57N10
Secondary: 57M25

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.6 • No. 2 • 2006
MSP
Back to Top